# SDR GTIA2023062937298

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 22,632 hours, 9,913 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 34452
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE - VOL KNOB MISSING-R/R FWD MEGAPHONE IAW SPIRIT AIRLINES EMERGENCY EQUIPMENT DRAWING # A321-EMER EQUIP REV 3. OPS CHECK GOOD.
